# SDR SWAA2013021412687

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 9191104U97
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE WING AT WTB-BONDING STRAP CRACKED ON LWR END FS 639 L-20L 36-9.  REMOVED AND REPLACED LEFT WING L/E WTB - BONDING STEP LWR END FS 639 L-20-L P/N 9191104U97 PO 790191208 IAW B717 SRM 51-41-05.  BONDING CHECK IS GOOD IAW B717 SWP
